# SDR TWAA9904922

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN LT WHEEL WELL APPROX .5 IN CRACK AFT SIDE OF 718 CASTING, IN PRESSURE DECK. REPLACED NEW PLATE AND FASTENERS PER SRM 51-30-0. MADE NEW PART PER SPM 6-70-01, ITEM 4A, DRAWING 991015.
